MathSciNet Relay Station
MathSciNet bibliographic data
MR633828 (83a:34013) 34A60 (34K30 49A10)
Haddad, Georges Monotone viable trajectories for functional-differential inclusions. J. Differential Equations 42 (1981), no. 1, 1–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement